# SDR CA190524023

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,116 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Capsule
- Part number: 3G3150V00353
- Condition: Stuck
- Location: Master Warning
- Part time: 850 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT: NO AUDIO WARNING ON SHUTDOWN. RECTIFICATION: 1. FUSE F506 DISCOVERED BLOWN. AURAL WARNING GENERATOR IN MAU2 NO LONGER POWERED. FLIGHT CREW WILL BE THOROUGHLY BRIEFED AND INSTRUCTED TO CLOSELY MONITOR CAS AND MASTER CAUTION WINDOWS THROUGHOUT DURATION OF FLIGHT. 2. NO2 (CAPTAIN) MASTER CAUTION/WARNING PANEL (DS30) REPLACED IAW AMP-39-A-31-51-02-00A-720A-A. WHILE MONITORING LOAD ON WIRE 427-22, >10A MOMENTARY SPIKE IN LOAD OBSERVED AFTER FREEING STUCK MASTER CAUTION CAPSULE. USUAL LOAD OBSERVED AS ~0.3A WHILE AURAL WARNING PRESENT AND CAPSULES FLASHING. FUSE F506 REPLACED WITH NEW. BROKEN PIN ON WIRE 215-22 REPLACED. AURAL WARNING TESTED SATISFACTORY. (TC# 20190524023)
